# SDR AWXA0002215

- Difficulty date: September 6, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 49,684 hours, 21,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14803213
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 1768 BETWEEN STR 19R & STR 20R HAS A DENT.  AREA FOUND OUT OF LIMITS, CUT OUT DAMAGE PER SRM 53-00-01 FIG 205.  HFEC INSP PER B757 NTM PT6 57-00-19 NO CRACKS NOTED.  INSTALLED REPAIR PARTS PER SRM 53-00-01.
